MAUDE Adverse Event Report: Medline Industries, LP Optifoam Gentle EX; OPTIFOAM GENTLE EX, SACRUM, 9X9

Medline Industries, LP Optifoam Gentle EX; OPTIFOAM GENTLE EX, SACRUM, 9X9
Catalog Number MSCEX99EP
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury

Brand Name
Optifoam Gentle EX
Common Device Name
OPTIFOAM GENTLE EX, SACRUM, 9X9
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093--275
MDR Report Key50903487
Report Number1417592-2026-10423
Device Sequence Number13439914
Product Code NAD
UDI-Device Identifier10888277652668
UDI-Public10888277652668
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMSCEX99EP
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown